# SDR QXEA9800133

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817PH
- Make and model: Dhav DHC8102
- Aircraft serial: 56
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAIN CABIN DOOR EXTERIOR SKIN HAS TWO SMOOTH DENTS BOTH .035 BY 1.5 WITHIN ON INCH OF FASTENERS ON THE TOP BEAM. REPAIRED IAW EA 9-52-77.
